Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tummy Trouble--is it my meds? Phillipa

Posted by Emily Elizabeth on April 25, 2005, at 21:33:53

In reply to Re: Tummy Trouble--is it my meds?, posted by Phillipa on April 25, 2005, at 18:09:59

Yeah, as I was typing it out, it really hit me how much I take. I have been suffering an awful depression (on top of GAD) for 2 yrs. Nothing seems to help completely, but everything seems to help a little. My pdoc doesn't want to take away something that is working, so we add on top of it. I just started on the Dex and it really seems to be doing something, so I hope that continues. I've had many false alarms before though. I also think that I am a person who needs a high dose of something to get an effect.

I'm always open to ideas if people have them!

EE


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[489523]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emily Elizabeth thread:489351
URL: http://www.dr-bob.org/babble/20050423/msgs/489523.html